MAUDE Adverse Event Report: SALTER LABS SALTER LABS; MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE

SALTER LABS SALTER LABS; MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE
Model Number 1023.C2015.C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 14 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
The light comes on but is very dim. .
 
Additional Manufacturer Narrative
All information reasonably known as of 14 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint of "the light comes on but is very dim" regarding part 1023.C2015.C was confirmed.The root cause could possibly be a result of the light not functioning.A risk assessment was performed, and the ultimate risk was determined to be medium.Capa 00510 has already been imitated.There have been 4 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
The light comes on but is very dim.

Brand Name
SALTER LABS
Common Device Name
MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19542072
Report Number3000219639-2024-00051
Device Sequence Number7606348
Product Code CCW
UDI-Device Identifier00607411967702
UDI-Public00607411967702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1023.C2015.C
Device Catalogue Number1023.C2015.C
Device Lot Number25T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown